I am new here and was just browsing the forum and saw your post. I have semi tried lipobind! in fact I have most of the packet left from not taking them regularly! I personally find it a pain to remember to take them after each meal but I may give them another go. I am just trying to eat a lot better as think they will not work if you do not change your diet anyway.
Good luck xxx
I have just started taking Lipobind after doing a lot of research about the tablet. From what i've seen it will not work if you dont change your diet, just beacuse your taking Lipobind it doesnt mean you can eat what you like. It also advise's that you exercise regularly. It is an aid to a diet not the diet itself.
You can take 1 -3 tablets after every meal, the amount varies on the fat content of the food. There are no serious side effects and it is all natrual. (Well that what is says on the tin, ill find out in a few days)
Im a single mum and I carnt be picky about the food I cook for me and my daughter nor do I have time to get to a gym so i've bought a fitness DVD to do when the little one is in bed. I just hope it works.
I am new to the forums and fairly new to the world of dieting.
First of all, well done to everyone that has lost weight.
On the subject of Lipobind, I bought my first box last week and started last Friday night. I didn't dramatically change my diet, in fact, I had a chippy on the Saturday. 3 days in, using around 6-7 tablets out of the maximum recommended maximum of 9, I had lost 4lbs.
I felt fine for the first 4 or 5 days but now I have this strange quesy feeling in my stomach and I am experiencing bad headaches at some points in the day. I am eating quite regularly but the Lipobind has reduced my appetite and supressed hunger.
I wondering if anyone else has experienced the same with Lipobind or any other diet pills? I am happy that I am losing weight but want to knoe whether the ill feelings are a side effect.